# SDR QXEA2012061100450

- Difficulty date: June 11, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- Engine: Pwc PW150A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DRAFT BULKHEAD SUPPORT WEB AT STA X32.400 HAS AREAS OF CORROSION.  REMOVED FWD BULKHEAD SUPPORT WEB IAW SRM 51-40-07-02-01.  MATCH DRILLED AND PREPPED SUPPORT WEB FOR INSTALL IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.  INSTALLED NEW SUPPORT WEB IAW SRM 51-42-05-02-01.
